Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Pinched nerve, cold sweats, cramps in legs, nausea. Taking celebrex, lidocain. Treatment?

I have right Ciatic pinched nerve. My Dr. put me on Celebrex 200 mg, Lidocain Patch 5%, & Tramadol HCL 50 MG. I have Cold Clamy sweats, headache ,cramping in my feet and legs, nausea . I called my doctor, he has not returned my call yet (yesterday). I have stopped the medication but I have alot of pain. What else can I do
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  238
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

I am sorry but there is nothing you can do yourself.You should continue medications.Avoid any strain on back.For this actually you should visit your doctor.Since even after medication you are having pain, you will need MRI of spine this time.

After that the doctor might plan more aggressive treatment for this.

Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor